# SDR 2007UALA02135

- Difficulty date: June 19, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 33,287 hours, 4,293 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Squib
- Condition: No Test
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SQUIB TEST FAILED, ENG 2 TEST 1.  [07-20-07]   REPLACED "SQUIB TEST PANEL" OPS CK'D ALL ENGINES AND APU SQUIB SYSTEMS 1 & 2 -- OK.
